Next Article in Journal
An Approach for Measuring Semantic Relatedness between Words via Related Terms
Previous Article in Journal
Profit Maximization Multi-item Inventory Models Considering Trade Credit and Sales Learning Curve
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2006, 11(2), 103-110;

Thermal Shock Problem for One Dimensional Generalized Thermoelastic Layered Composite Material

Basic and Applied Science Department, Arab Academy of Science and Technology, Po. Box 1029, Alexandria, Egypt
Mathematical Department, Faculty of Education, Alexandria University, Alexandria, Egypt
Authors to whom correspondence should be addressed.
Published: 1 August 2006
PDF [154 KB, uploaded 30 March 2016]


The dynamic treatment of one-dimensional generalized thermoelastic problem of heat conduction is made for a layered thin plate, which is exposed, to a uniform thermal shock. The basic equations are transformed by Laplace transform and solved by a direct method. The solution was applied for a plate of sandwich structure. The inverses of Laplace transforms are obtained numerically. The temperature, the stress and the displacement distributions are represented in graphs, which show the coupled and the generalized cases.
Keywords: Thermoelasticity; Laplace Transforms; Layered Composite Thermoelasticity; Laplace Transforms; Layered Composite
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

El-Bary, A.A.; Youssef, H.M. Thermal Shock Problem for One Dimensional Generalized Thermoelastic Layered Composite Material. Math. Comput. Appl. 2006, 11, 103-110.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top